# SDR DALA2021080304392

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 STAB LT LWR;L/H HORZ STAB LWR SKIN HAS DENT APPROX 50'' FROM I/B. CORRECTIVE ACTION: SUMMARY OF NRC 01182: STAB LT LWR;L/H HORZ STAB LWR SKIN HAS DENT APPROX 50'' FROM I/B WAS REPAIRED PER B757-200 SRM. (1890524)
